MathSciNet Relay Station
MathSciNet bibliographic data
MR2214949 35Q30 (76B03 76D05 76D09)
Iftimie, Dragoş; Planas, Gabriela Inviscid limits for the Navier-Stokes equations with Navier friction boundary conditions. Nonlinearity 19 (2006), no. 4, 899–918.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement